Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/89464
Title: Beck–Chevalley condition and Goursat categories
Authors: Gran, Marino
Rodelo, Diana
Issue Date: 2017
Publisher: Elsevier
Project: UID/MAT/00324/2013 
Serial title, monograph or event: Journal of Pure and Applied Algebra
Volume: 221
Issue: 10
Abstract: We characterise regular Goursat categories through a specific stability property of regular epimorphisms with respect to pullbacks. Under the assumption of the existence of some pushouts this property can be also expressed as a restricted Beck–Chevalley condition, with respect to the fibration of points, for a special class of commutative squares. In the case of varieties of universal algebras these results give, in particular, a structural explanation of the existence of the ternary operations characterising 3-permutable varieties of universal algebras.
URI: http://hdl.handle.net/10316/89464
DOI: 10.1016/j.jpaa.2016.12.031
Rights: openAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
arXiv version B_CGC.pdf204.27 kBAdobe PDFView/Open
Show full item record

WEB OF SCIENCETM
Citations

3
checked on Sep 14, 2020

Page view(s)

31
checked on Sep 17, 2020

Download(s)

10
checked on Sep 17, 2020

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.